A remark on a class of universal hill functions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 155-156
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a32,
author = {Segeth, K.},
title = {A remark on a class of universal hill functions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {155--156},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0390598},
zbl = {0314.41008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a32/}
}
Segeth, K. A remark on a class of universal hill functions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 155-156. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a32/